Journal article icon

Journal article

GRAPH BIPARTITIONING AND SPIN-GLASSES ON A RANDOM NETWORK OF FIXED FINITE VALENCE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/20/12/008

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
20
Issue:
12
Pages:
L793-L799
Publication date:
1987-08-21
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:cc48f437-2edb-434b-befe-e3e7419152d8
Source identifiers:
19973
Local pid:
pubs:19973

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP